Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 38, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Aug 28, 2015, 5:26 PM EDT for Broward County, Florida. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 28, 2015, 5:26 PM EDT (21:26 UTC)
- Expired
- Aug 28, 2015, 6:04 PM EDT
- In force
- 38 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Broward County, FL
The radar
The Miami radar (KAMX), 56 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.4 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2704 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
279
WUUS52 KMFL 282126
SVRMFL
FLC011-282215-
/O.NEW.KMFL.SV.W.0038.150828T2126Z-150828T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
526 PM EDT FRI AUG 28 2015
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BROWARD COUNTY IN SOUTHEASTERN FLORIDA...
* UNTIL 615 PM EDT
* AT 525 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED OVER MILE MARKER 30 ON ALLIGATOR
ALLEY...OR 14 MILES NORTHWEST OF PEMBROKE PINES...AND MOVING
SOUTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
WESTON...INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...MILE MARKER
30 ON ALLIGATOR ALLEY AND EAST TOLL GATE ON ALLIGATOR ALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2613 8068 2627 8053 2607 8042 2600 8047
2596 8059
TIME...MOT...LOC 2125Z 311DEG 10KT 2611 8054
$$
102 follow-up statements
844
WWUS52 KMFL 282147
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
547 PM EDT FRI AUG 28 2015
FLC011-282215-
/O.CON.KMFL.SV.W.0038.000000T0000Z-150828T2215Z/
BROWARD FL-
547 PM EDT FRI AUG 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTH CENTRAL BROWARD COUNTY...
AT 547 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR EAST TOLL GATE ON ALLIGATOR ALLEY...
OR 10 MILES NORTHWEST OF PEMBROKE PINES...MOVING SOUTHEAST AT 10 MPH.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH
CENTRAL BROWARD COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2607 8063 2613 8050 2606 8044 2600 8047
2596 8059
TIME...MOT...LOC 2147Z 311DEG 10KT 2607 8049
$$
10690
WWUS52 KMFL 282204
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
604 PM EDT FRI AUG 28 2015
FLC011-282213-
/O.CAN.KMFL.SV.W.0038.000000T0000Z-150828T2215Z/
BROWARD FL-
604 PM EDT FRI AUG 28 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BROWARD COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 2607 8063 2613 8050 2606 8044 2600 8047
2596 8059
TIME...MOT...LOC 2201Z 311DEG 10KT 2604 8045
$$
10What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 1:58 PM EDT, 3 hours 28 minutes earlier.
Area forecast discussion, Aug 28, 1:58 PM EDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 158 PM EDT FRI AUG 28 2015 .AVIATION... LATEST VISIBLE SATELLITE SHOWS GULF BREEZE STRUGGLING TO DEVELOP. IF THE GULF BREEZE IS ABLE TO PENETRATE FURTHER INLAND...SCATTERED TO NUMEROUS CONVECTION SHOULD DEVELOP AND STAY MAINLY ACROSS THE INTERIOR. HOWEVER...SOUTHEAST FLOW AT THE EAST COAST SITES REMAINS RATHER WEAK SO LATER CONVECTION COULD AFFECT THE EAST COAST SITES LATER THIS AFTERNOON INTO THE EARLY EVENING HOURS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 79 91 81 90 / 30 30 40 70 FORT LAUDERDALE 81 90 80 88 / 30 30 40 70 MIAMI 80 91 80 88 / 30 30 40 70 NAPLES 77 93 77 91 / 20 50 40 50 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && AVIATION...10/CD
Hazardous weather outlook, Aug 28, 1:51 PM EDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 151 PM EDT FRI AUG 28 2015 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 290600- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 151 PM EDT FRI AUG 28 2015 ...SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON... ...LOCALIZED HEAVY RAINFALL COULD LEAD TO URBAN FLOODING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS: THUNDERSTORMS ARE LIKELY OVER SOUTH FLORIDA TODAY. THE PRIMARY THREAT IS CLOUD TO GROUND LIGHTNING. WATERSPOUTS: THERE IS A SLIGHT CHANCE OF WATERSPOUTS OVER REGIONAL WATERS, ESPECIALLY WITH ANY THUNDERSTORMS MOVING OFFSHORE. FLOODING: VERY HEAVY RAINFALL WITH STATIONARY THUNDERSTORMS CAN PRODUCE URBAN STREET FLOODING, ESEPCAILLY ACROSS COASTAL PALM BEACH COUNTY. WIND: THE STRONGEST THUNDERSTORMS COULD PRODUCE WIND GUSTS TO 45 MPH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE LIKELY TO DEVELOP EACH DAY WITH THE MAIN RISK BEING LIGHTNING STRIKES. TROPICAL STORM ERIKA MAY IMPACT THE REGION LATE THIS WEEKEND INTO THE EARLY PART OF NEXT WEEK. THERE IS THE POTENTIAL FOR HEAVY RAINFALL. HAZARDOUS MARINE CONDITIONS COMBINED WITH THE POTENTIAL FOR A HIGH RISK OF RIP CURRENTS ARE POSSIBLE LATE THIS WEEKEND AND EARLY NEXT WEEK. PLEASE CONTINUE TO MONITOR THE PROGRESS OF ERIKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Local storm report, Aug 28, 2:23 PM EDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
223 PM EDT FRI AUG 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM FLOOD WEST PALM BEACH 26.71N 80.06W
08/28/2015 PALM BEACH FL BROADCAST MEDIA
VIDEO OF URBAN STREET FLOODING AT THE INTERSECTION OF
BANYAN AUSTRAILAN AVE
&&
EVENT NUMBER MFL1500245
KMLocal storm report, Aug 28, 2:28 PM EDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
228 PM EDT FRI AUG 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM FLOOD JUPITER 26.93N 80.10W
08/28/2015 PALM BEACH FL LAW ENFORCEMENT
URBAN STREET FLOODING AT NORTH MILITARY TRAIL.
&&
EVENT NUMBER MFL1500246
KMSpecial weather statement, Aug 28, 3:37 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 337 PM EDT FRI AUG 28 2015 FLZ066-067-069>071-073-282015- INLAND MIAMI-DADE COUNTY FL-INLAND BROWARD COUNTY FL- COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL- INLAND PALM BEACH COUNTY FL-HENDRY FL- 337 PM EDT FRI AUG 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING AND 45 TO 55 MPH WINDS FOR WESTERN BROWARD...SOUTHWESTERN PALM BEACH...SOUTHEASTERN COLLIER...NORTHWESTERN MIAMI-DADE AND SOUTHEASTERN HENDRY COUNTIES UNTIL 415 PM EDT... * AT 336 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BIG CYPRESS NATIONAL PRESERVE...OR 7 MILES NORTH OF MONROE STATION...MOVING NORTHEAST AT 20 MPH. * THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES... AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... OCHOPEE...MONROE STATION...OASIS RANGER STATION...INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...MICCOSUKEE INDIAN RESERVATION... MICCOSUKEE SERVICE PLAZA...MILE MARKER 60 ON ALLIGATOR ALLEY...BIG CYPRESS SEMINOLE RESERVATION...MILE MARKER 30 ON ALLIGATOR ALLEY... BIG CYPRESS NATIONAL PRESERVE...WEST BROWARD REC. AREA ON ALLIGATOR ALLEY AND COLLIER COUNTY REST AREA ON ALLIGATOR ALLEY. LAT...LON 2583 8107 2589 8136 2644 8100 2621 8042 TIME...MOT...LOC 1936Z 221DEG 18KT 2596 8113 10
Special weather statement, Aug 28, 3:51 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
351 PM EDT FRI AUG 28 2015
FLZ063-066-282030-
GLADES FL-HENDRY FL-
351 PM EDT FRI AUG 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR CENTRAL GLADES AND
NORTH CENTRAL HENDRY COUNTIES UNTIL 430 PM EDT...
* AT 351 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MOORE HAVEN...MOVING NORTHWEST AT 20 MPH.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
* LOCATIONS IMPACTED INCLUDE...
CLEWISTON...MOORE HAVEN...LAKEPORT...PALMDALE...ORTONA AND LAKE
HICPOCHEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2700 8104 2697 8109 2695 8109 2695 8107
2693 8108 2693 8112 2689 8112 2682 8106
2682 8100 2681 8095 2681 8097 2680 8096
2676 8093 2668 8111 2677 8132 2700 8136
2712 8109
TIME...MOT...LOC 1951Z 152DEG 17KT 2679 8107
10Special weather statement, Aug 28, 5:11 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 511 PM EDT FRI AUG 28 2015 FLZ067-071-072-282200- INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL- INLAND PALM BEACH COUNTY FL- 511 PM EDT FRI AUG 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR CENTRAL BROWARD AND SOUTHWESTERN PALM BEACH COUNTIES UNTIL 600 PM EDT... * AT 510 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER MILE MARKER 30 ON ALLIGATOR ALLEY...OR 15 MILES WEST OF DAVIE...MOVING EAST AT 10 MPH. * FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH... SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... WESTON...INTERSECTION I-75 AND U.S. 27...INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...MILE MARKER 30 ON ALLIGATOR ALLEY...EAST TOLL GATE ON ALLIGATOR ALLEY AND WEST BROWARD REC. AREA ON ALLIGATOR ALLEY. LAT...LON 2597 8053 2617 8076 2636 8065 2623 8036 TIME...MOT...LOC 2110Z 266DEG 7KT 2613 8056 10
Special weather statement, Aug 28, 5:22 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 522 PM EDT FRI AUG 28 2015 FLZ070-073-075-282200- MAINLAND MONROE FL-INLAND MIAMI-DADE COUNTY FL- INLAND COLLIER COUNTY FL- 522 PM EDT FRI AUG 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING AND 45 TO 55 MPH WINDS FOR SOUTHEASTERN COLLIER...NORTHWESTERN MIAMI-DADE AND NORTHEASTERN MAINLAND MONROE COUNTIES UNTIL 600 PM EDT... * AT 522 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FORTYMILE BEND...OR 16 MILES SOUTHEAST OF MONROE STATION... MOVING EAST AT 10 MPH. * THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES... AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... FORTYMILE BEND...LOOP ROAD EE CENTER AND SHARK VALLEY OBS TOWER. LAT...LON 2560 8102 2585 8099 2587 8071 2554 8080 TIME...MOT...LOC 2122Z 266DEG 7KT 2572 8089 10
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 8:29 AM EDT | Special Marine Warning | MFL | 91 min | |
| Aug 28, 8:41 AM EDT | Special Weather Statement | MFL | Miami-Dade | 64 min |
| Aug 28, 1:06 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| Aug 28, 1:08 PM EDT | Special Weather Statement | MFL | Palm Beach | 52 min |
| Aug 28, 3:37 PM EDT | Special Weather Statement | MFL | Broward | 38 min |
| Aug 28, 3:51 PM EDT | Special Weather Statement | MFL | Glades | 39 min |
| Aug 28, 5:11 PM EDT | Special Weather Statement | MFL | Broward | 49 min |
| Aug 28, 5:22 PM EDT | Special Weather Statement | MFL | Monroe | 38 min |
| Aug 28, 5:28 PM EDT | Special Weather Statement | MFL | Hendry | 47 min |
| Aug 28, 5:31 PM EDT | Special Weather Statement | MFL | Collier | 44 min |
| Aug 28, 6:21 PM EDT | Special Weather Statement | MFL | Palm Beach | 39 min |
| Aug 28, 6:44 PM EDT | Special Marine Warning | MFL | 46 min | |
| Aug 28, 6:58 PM EDT | Special Weather Statement | MFL | Palm Beach | 47 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.